# SDR 96ZZZX5447

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8403C
- Make and model: Piper PA-28-151
- Aircraft serial: 287615102
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: 548671
- Condition: Float Detached
- Location: Fuel Quantity
- Part time: 1,466 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZERO FUEL QUANTITY INDICATED WITH FULL TANK PROMPTED INSPECTION OF FUEL QUANTITY SENDING UNIT.  FLOAT WAS FOUND COMPLETELY DETACHED FROM WIRE LEVER ARM AND FLOATING IN TANK.  HOLE THROUGH WHICH WIRE PASSED IS WORN SUFFICIENTLY TO ALLOW RETAINING WASHER TO PASS THROUGH ALSO.
